EconPapers    
Economics at your fingertips  
 

Finite‐Time Stabilization Control for a Rigid Spacecraft under Parameter Uncertainties

Aihua Zhang, Jianfei Ni and Xing Huo

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A novel finite‐time control scheme is investigated for a rigid spacecraft in present of parameter uncertainties and external disturbances. Firstly, the spacecraft mathematical model is transformed into a cascading system by introducing an adaptive variable. Then a novel finite‐time attitude stabilization control scheme for a rigid spacecraft is proposed based on the homogeneous method. Lyapunov stability analysis shows that the resulting closed‐loop attitude system is proven to be stable in finite time without parameter uncertainties and asymptotically stable with parameter uncertainties. Finally, numerical simulation examples are also presented to demonstrate that the control strategy developed is feasible and effective for spacecraft attitude stabilization mission.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/816580

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:816580

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:816580